# SDR UPS03440604

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  AFT CARGO DOOR CUTOUT FWD UPPER CORNER FOUND BEAR STRAP CRACK APPROX 3/16 INCHES LONG FROM EDGE.     AFT CARGO DOOR CUTOUT FWD CUTOUT UPPER CORNER REPAIRED AS PER SRM 53-30-03 FIG 62 AND REFER NRC 6407 FOR WORK DETAIL. CAT B REPAIR REQUIRES REPEAT INSPECTION THRESHOLD AT 15,000 CYCLES AFTER REPAIR INSTALLATION AND REPEAT AT 3000 CYCLES INTERVAL PER SRM.
